# SDR AALA20161025008

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 71,651 hours, 8,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 184115620
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CABIN G3 GALLEY EMERGENCY LIGHT FOUND INOPERATIVE.  RETERMINATED QUICK DISCONNECT CONTACT, REINSTALLED LIGHT ASSEMBLY AND ACCOMPLISHED OPERATIONAL TEST IAW AMM 33-51-05 AND 33-51-00.  SYSTEM CHECKS NORMAL.
